MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: hernia event description: during insertion of a flexible prosthetic mesh using a fenestrated laparoscopy jaw in this trocar, for inguinal wall reinforcement, several parts of the valve have become separated and finish in the abdominal cavity of the patient.Additional information received from applied medical representative via email on 28feb25: not all the broken parts were retrieved from the patient¿s abdomen.Additional information received from applied medical representative via email on 10mar25: the part concerning is the white part of the seal in french ¿la collerette blanche¿.Patient status: no patient injury or illness was reported.
 
Event or Problem Description
Procedure performed: hernia.Event description: during insertion of a flexible prosthetic mesh using a fenestrated laparoscopy jaw in this trocar, for inguinal wall reinforcement, several parts of the valve have become separated and finish in the abdominal cavity of the patient.Additional information received from applied medical representative via email on 28feb25: not all the broken parts were retrieved from the patient¿s abdomen.Additional information received from applied medical representative via email on 10mar25: the part concerning is the white part of the seal in french ¿la collerette blanche¿.According to the patient's file, he is doing well after the operation.No infectious context cited.They can¿t confirm if any pieces fall into the patient.Additional information received from applied medical representative via email on 13may25: some white part of the seal fell.No internal seal components removed or cut to inspect the damaged component.Additional information received from applied medical representative via email on 16may25: according to the pharmacist it wasn¿t the entire part of the component that falls but only a part.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component and a black fragment.Visual inspection confirmed the complainant¿s experience of shield dislodgment and seal fragmentation.The clear component was identified as a shield and the black fragment was identified as the septum ¿ both internal components of the seal.Based on the condition of the returned unit and description of the event, it is likely the shield dislodgment and damaged septum was caused by the non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s ifu states ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing¿.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21560840
Report Number2027111-2025-00407
Device Sequence Number9215861
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101476489
Device Lot Number1540839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WINDOW CLAMP
Patient SexUnknown